Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 335, NWS Twin Cities, MN

August 28, 2007Chisago County, Minnesota; Barron County, Polk County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 28, 2007, 1:52 AM CDT for Chisago County, Minnesota; Barron County, Polk County, Wisconsin. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2007, 1:52 AM CDT (06:52 UTC)
Expired
Aug 28, 2007, 2:45 AM CDT
In force
53 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

Counties Chisago County, MN, Barron County, WI, Polk County, WI

The radar

The Minneapolis radar (KMPX), 124 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 2:00 AM CDTHAIL 1.75Lindstrom, MNRELAYED BY BROADCAST MEDIA.
Aug 28, 2:04 AM CDTHAIL 0.884 E Stacy, MN
Aug 28, 2:10 AM CDTHAIL 1.5Center City, MNNEAR CHISAGO LAKE LUTHERAN CHURCH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 379 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2564 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
379 m²/s²
0-3 km storm-relative helicity
526 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 280652
SVRMPX
MNC025-WIC005-095-280745-
/O.NEW.KMPX.SV.W.0335.070828T0652Z-070828T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
152 AM CDT TUE AUG 28 2007

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHISAGO COUNTY IN EAST CENTRAL MINNESOTA...
  POLK COUNTY IN NORTHWEST WISCONSIN...
  BARRON COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 245 AM CDT

* AT 151 AM CDT...DOPPLER RADAR INDICATED A BROKEN LINE OF SEVERE    
  THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND       
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED     
  ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF FREDERIC TO 6    
  MILES WEST OF CHISAGO CITY...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHISAGO CITY...
  LUCK...
  LINDSTROM...
  ST CROIX FALLS...
  BALSAM LAKE...
  OSCEOLA...
  CUMBERLAND...
  AMERY...
  TURTLE LAKE...
  RICE LAKE...

STAY INDOORS...AND AWAY FROM WINDOWS.

LAT...LON 4572 9217 4572 9234 4566 9252 4564 9268
      4548 9300 4537 9302 4522 9229 4535 9185
      4564 9158 4563 9215

$$
2 follow-up statements
000 
WWUS53 KMPX 280709
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
208 AM CDT TUE AUG 28 2007

MNC025-WIC005-095-280745-
/O.CON.KMPX.SV.W.0335.000000T0000Z-070828T0745Z/
CHISAGO MN-POLK WI-BARRON WI-
208 AM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR BARRON...POLK AND CHISAGO COUNTIES...

AT 204 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A BROKEN LINE OF 
SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM 3 MILES SOUTHEAST OF BARRONETT TO 
LINDSTROM...AND MOVING EAST AT 35 MPH.

REPORTS OF DIME TO PENNY SIZE HAIL HAVE BEEN RECEIVED WITH THESE 
THUNDERSTORMS.

OTHER LOCATIONS IN THE WARNING INCLUDE RANGE...MIKANA...MCKINLEY...
COMSTOCK...BRILL...BARRONETT...TAYLORS FALLS...SHAFER...LINDSTROM AND
CHISAGO CITY.

LAT...LON 4562 9214 4554 9263 4547 9289 4536 9291
      4537 9272 4537 9233 4532 9185 4548 9155
      4565 9154 4564 9206

$$
000 
WWUS53 KMPX 280722
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
222 AM CDT TUE AUG 28 2007

MNC025-280732-
/O.CAN.KMPX.SV.W.0335.000000T0000Z-070828T0745Z/
CHISAGO MN-
222 AM CDT TUE AUG 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR CHISAGO COUNTY IS CANCELLED...

AT 220 AM CDT...DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH 
PROMPTED THE WARNING HAD MOVED EAST OUT OF THE COUNTY. THUS THE 
WARNING HAS BEEN CANCELLED. THIS STORM DID PRODUCE DIME SIZE HAIL IN 
THE COUNTY.

LAT...LON 4562 9214 4551 9247 4537 9266 4536 9234
      4533 9197 4548 9155 4565 9154 4564 9206

$$

WIC005-095-280745-
/O.CON.KMPX.SV.W.0335.000000T0000Z-070828T0745Z/
POLK WI-BARRON WI-
222 AM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR BARRON AND POLK COUNTIES...

AT 220 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS 
OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
HAUGEN TO 6 MILES WEST OF BALSAM LAKE...AND MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE RANGE...MIKANA...MCKINLEY...
JOEL...COMSTOCK...BRILL...BARRONETT...TURTLE LAKE...RICE LAKE AND
HAUGEN.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4562 9214 4551 9247 4537 9266 4536 9234
      4533 9197 4548 9155 4565 9154 4564 9206

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 9:50 PM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, Aug 27, 9:50 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
950 PM CDT MON AUG 27 2007

.UPDATE...
SFC BASED CONVECTION INHIBITED EARLIER AS CAP WAS VICTORIOUS. 00Z
UPPER AIR ANALYSES VERIFIED THIS SHOWING A MID LEVEL WARM POCKET
OF 14C AT H7 DIRECTLY OVER THE AREA. SHORTWAVE COMING IN FROM SD
THROUGH EARLY OVERNIGHT SHOULD COOL MID LEVEL TEMPS A BIT...WHICH
COUPLED WITH LOW LEVEL JET SHOULD CONTINUE SEEING DEVELOPING
CONVECTION FURTHER SOUTHWARD FROM CENTRAL MN. EXPECT THE MOST
ORGANIZED AND GREATEST AREAL COVERAGE OF PRECIP TO BE IN CENTRAL
MN AND WRN WI. ELEVATED INSTABILITY VALUES NEAR WHAT THEY WERE
LAST NIGHT WITH A BIT MORE VIGOROUS LOW LEVEL JET...SO HAIL A
POSSIBILITY. STORM MODE THUS FAR ON 88D AND 00Z RUC PARAMETERS
WOULD INDICATE WIND THREAT SHOULD BE ISOLATED AND CONFINED TO ONLY
THE MOST ORGANIZED STORMS. WITH FRONT BECOMING ALIGNED TO THE MEAN
MID TO UPPER LEVEL FLOW...CAN SEE SOME THREAT OF HEAVY RAIN LATER
TONIGHT AND INTO TUES AND EVEN TUES NIGHT /AS MENTIONED BELOW/.
THE 00Z NAM...WHICH IS CONSISTENT...BRINGS THE REMNANT ALOFT ENERGY
OF WHAT WAS HURRICANE DEAN AT ONE TIME NORTHEAST ALONG THE FRONT
DURING THE LATE AFTN AND EVE ON TUES. OUTPUT QPF FROM THIS AND THE
21Z SREF WOULD FAVOR SRN AND SE MN TO SEE POSSIBLY A WIDESPREAD
ONE INCH PLUS RAIN. WILL HAVE TO WATCH CLOSELY.

&&

PREV DISCUSSION... /ISSUED 327 PM CDT MON AUG 27 2007/

DISCUSSION...
FORECAST CONCERN NEAR TERM...CONVECTIVE DEVELOPMENT THIS EVENING
ACROSS MN CWA. MPX 18Z SOUNDING SHOWING STRONG CAP IN PLACE OVER
THE SOUTHERN 2/3RDS OF CWA. ELEVATED CONVECTION ALONG PERIPHERY OF
CAPPING INVERSION...FAR NORTHERN SECTION OF THE CWA. THIS WILL
RIDE EAST DURING THE EVENING. MODEL TRENDS INDICATE CAP/CINH WILL
ERODE ALONG/VCNTY OF THE OUTFLOW BOUNDARY OVER THE AREA...AFFECTING
MAINLY CENTRAL MN. QUESTION WHETHER ACTIVITY WILL BECOME ROOTED
IN THE BOUNDARY LAYER. IF CONVECTION MANAGES TO FIRE...TORNADO
POTENTIAL IS THERE AT LEAST THE FIRST FEW HOURS OF THE EVENING...ALONG
WITH HEAVY RAIN...WIND AND LARGE HAIL. WILL MENTION THIS IN THE
EVENING ACROSS CENTRAL PORTIONS OF THE STATE. ACTIVITY WILL LIKELY
EVOLVE INTO MCS LATER TONIGHT AND AFFECT WESTERN WI.

FRONT SLOW TO SAG OVER THE CWA TUESDAY...AND WILL HOLD ONTO LIKELY
POPS OVER THE SOUTHEAST CWA. THUNDER THREAT DECREASES RAPIDLY
BEHIND FRONT...WITH LITTLE IF ANY ELEVATED CAP INDICATED BEHIND
FRONT INTO THE AFTERNOON. WITH CLOUDS/RAIN AROUND TUESDAY...WILL
GO A LITTLE COOLER THAN MAV GUIDANCE VALUES. HYDRO WILL HAVE TO BE
MONITORED TONIGHT INTO WISCONSIN AND FAR SOUTHEAST AS 1HR/3HR FFG
IS QUITE LOW.

SOME INDICATION ON SREF THAT FRONT WILL LINGER OVER THE FAR SOUTH
INTO THE EVENING TUESDAY...SO WILL CONTINUE TO HOLD ONTO CHANCE
POPS UNTIL ABOUT 06Z WED. THEN COOLER...DRIER AIR WILL WIN OUT FOR
WEDNESDAY AND THURSDAY.

LONGER TERM MODELS CONTINUE TO SHOW RIDGING ALOFT ACROSS THE REGION
THROUGH THE WEEKEND.  SOME INDICATION OF SHORT WAVE WORKING ACROSS
NORTHER US/SOUTHERN CANADA LATER SUNDAY/MONDAY PERIOD WHICH WOULD BRING
NEXT FRONTAL BOUNDARY INTO AT LEAST CENTRAL MN DURING THIS PERIOD.
WILL MENTION SOME LOW POPS MOVING THROUGH CENTRAL/EASTERN PORTION OF
AREA THEN.  00Z ECMWF WAS A BIT SLOWER ON FRONTAL MOVEMENT WITH THE
AND 06Z GFS BRINGING INTO CENTRAL MN BY MONDAY.  00Z GFS ENSEMBLE
MEAN WAS FASTER WITH FRONT AND ATTENDANT POPS.  WARMING ON THE
BACKSIDE OF THE RETREATING HIGH PRESSURE SHOULD WARM TEMPERATURES
THROUGH THE 80S THROUGH THE LABOR DAY WEEKEND.

&&

.AVIATION.../00Z TAFS/
CAPPED CONDITIONS...MOSTLY CLOUDY SKIES DURING THE DAY...AND VERY
LITTLE UPPER LEVEL DIVERGENCE HAS EFFECTIVELY SHUT DOWN ANY APPRECIABLE
CONVECTIVE OUTBREAK ACROSS MOST TAF SITES PRIOR TO 06Z. GFS ISENTROPIC
ANAL EVEN SUGGESTING PRECIPITATION WILL BE SUPPRESSED PRIOR TO 12Z.
DECIDED TO SPLIT THE DIFFERENCE AND INCLUDE CHANCE TSRA ACROSS MOST
AIRPORTS BETWEEN 07 AND 12Z. BIGGEST NIGHTLY WEATHER PROBLEM WILL
BE NON-CONVECTIVE MVFR CIGS AND VSBYS ACROSS THE REGION. FRONTAL
BOUNDARY WILL TAKE ITS TIME MARCHING SE...AND SWEEP ACROSS MUCH
OF MN AND WEST CENTRAL WI BY 20Z. LOOKS LIKE A POST FRONTAL MID
LEVEL TROUGH WILL PROVIDE ENOUGH LIFT FOR A SECOND CHANCE OF CONVECTION
DURING THE AFTN HOURS. EXPECT A RETURN TO VFR CIGS AND VSBYS BY 28/00Z
TIME FRAME BEHIND SECONDARY TROF. SURFACE HIGH PRESSURE RIDGE WILL
FILL IN BEHIND TROF...PROVIDING TOP NOTCH FLYING CONDITIONS FROM
TUESDAY NIGHT INTO EVENING HOURS ON WED.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

DWE/AJZ/MTF
Hazardous weather outlook, Aug 27, 8:35 PM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
835 PM CDT MON AUG 27 2007

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
290145-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
835 PM CDT MON AUG 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...REST OF TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP AND TRACK
ALONG AND NORTH OF THE INTERSTATE 94 CORRIDOR INTO THE OVERNIGHT
HOURS. SOME OF THESE MAY BE SEVERE...WITH THE PRIMARY THREATS
BEING LARGE HAIL AND HEAVY RAIN. DAMAGING WINDS ARE POSSIBLE WITH
THE MORE ORGANIZED THUNDERSTORMS. THE HEAVIEST RAIN POTENTIALLY
LEADING TO FLASH FLOODING WOULD LIKELY BE SEEN AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE AFOREMENTIONED COLD FRONT IS EXPECTED TO STALL OVER NORTHERN
IOWA AND SOUTHERN WISCONSIN...PROVIDING A FOCUS FOR ADDITIONAL
RAINFALL OVER SOUTHERN MINNESOTA THROUGH TUESDAY NIGHT. THE
FLOODING CONCERNS WILL CONTINUE THROUGH THIS TIME PERIOD...GENERALLY
ALONG THE INTERSTATE 90 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL CONTINUE IN PORTIONS OF CENTRAL
MINNESOTA WITHIN SEVERE THUNDERSTORM WATCHES. ACTIVATION IS NOW
LESS LIKELY...BUT STILL MAY BE NEEDED ACROSS THE REMAINDER OF
CENTRAL MINNESOTA AND WESTERN WISCONSIN

KAT/MTF

In the hours before

Special weather statement, Aug 27, 7:53 PM CDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
753 PM CDT MON AUG 27 2007

MNZ042-043-280300-
MORRISON-TODD-
753 PM CDT MON AUG 27 2007

...SIGNIFICANT WEATHER ALERT FOR TODD AND MORRISON COUNTIES UNTIL
1000 PM CDT...

AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
WADENA TO 7 MILES NORTHEAST OF BRANDON...AND MOVING EAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL AND VERY HEAVY RAIN ARE LIKELY WITH
THESE STORMS. STRENGTHENING IS POSSIBLE WITH THE STORMS AS THEY
DEVELOP TOWARD THE SOUTHEAST..

LOCATIONS THAT MAY BE AFFECTED INCLUDE RANDALL...MOTLEY...EAGLE
BEND...CLARISSA...BROWERVILLE AND BERTHA.

PEOPLE IN TODD AND WESTERN MORRISON COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Special weather statement, Aug 27, 9:05 PM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
905 PM CDT MON AUG 27 2007

MNZ043>045-049>053-280400-
BENTON-CHISAGO-ISANTI-KANABEC-MILLE LACS-MORRISON-SHERBURNE-STEARNS-
905 PM CDT MON AUG 27 2007

...SIGNIFICANT WEATHER ALERT FOR MORRISON...MILLE LACS...KANABEC...
STEARNS...ISANTI...CHISAGO...SHERBURNE AND BENTON COUNTIES UNTIL 1100
PM CDT...

AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
GARRISON TO 13 MILES NORTHWEST OF ALBANY...AND MOVING EAST AT 35
MPH.

ONE HALF INCH DIAMETER HAIL...HEAVY RAIN AND WINDS AROUND 40 MPH ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS THAT MAY BE AFFECTED INCLUDE SAUK RAPIDS...SARTELL...
ROYALTON...RICE...RANDALL...PIERZ...ONAMIA...OGILVIE...ISLE...
ISANTI...FOLEY...BRAHAM AND ALBANY.

PEOPLE IN CENTRAL MINNESOTA...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

DWE
Special weather statement, Aug 27, 10:29 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1029 PM CDT MON AUG 27 2007

MNZ041-042-280415-
DOUGLAS-TODD-
1029 PM CDT MON AUG 27 2007

...SIGNIFICANT WEATHER ALERT FOR TODD AND DOUGLAS COUNTIES UNTIL 1115
PM CDT...

AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES NORTH OF OSAKIS...AND MOVING EAST AT
35 MPH.

ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS THAT MAY BE AFFECTED INCLUDE CLARISSA AND BROWERVILLE.

PEOPLE IN CENTRAL TODD AND NORTHEASTERN DOUGLAS COUNTIES SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
Local storm report, Aug 28, 1:35 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
135 AM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     TSTM WND GST     REDWOOD FALLS           44.54N 95.11W
08/28/2007  M62 MPH          REDWOOD            MN   ASOS

&&

KME

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 10:17 PM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec23 min
Aug 27, 10:37 PM CDTSevere Thunderstorm WarningMPXTodd28 min
Aug 28, 12:59 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine61 min
Aug 28, 1:39 AM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Wright51 min
Aug 28, 1:49 AM CDTSevere Thunderstorm WarningMPXSibley56 min
Aug 28, 2:13 AM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Le Sueur, Rice, Scott62 min
Aug 28, 2:27 AM CDTSevere Thunderstorm WarningMPXCarver40 min
Aug 28, 2:47 AM CDTFlash Flood WarningMPXCarver, Dakota, Hennepin, Scott3 hr
Aug 28, 2:47 AM CDTFlash Flood WarningMPXCarver, Dakota, Hennepin, Ramsey, Scott3 hr
Aug 28, 2:54 AM CDTSevere Thunderstorm WarningMPXRamsey, Washington51 min
Aug 28, 3:11 AM CDTSevere Thunderstorm WarningMPXDakota19 min
Aug 28, 11:44 AM CDTSevere Thunderstorm WarningMPXDakota, Rice46 min
Aug 28, 12:04 PM CDTSevere Thunderstorm WarningMPXGoodhue48 min
Aug 28, 1:09 PM CDTSevere Thunderstorm WarningMPXGoodhue40 min
Aug 28, 12:03 AM CDTSevere Thunderstorm WarningMPXRusk57 min
Aug 28, 3:20 AM CDTSevere Thunderstorm WarningMPXPierce, Saint Croix43 min
Aug 28, 3:40 AM CDTSevere Thunderstorm WarningMPXDunn49 min
Aug 28, 3:52 AM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire53 min
Aug 28, 1:31 PM CDTSevere Thunderstorm WarningMPXChippewa44 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.